Please use this identifier to cite or link to this item:
Title: Reduction of Jacobi manifolds via Dirac structures theory
Authors: Petalidou, Fani 
Costa, Joana M. Nunes da 
Keywords: Dirac structures; Generalized Lie bialgebroids; Generalized Courant algebroids; Jacobi manifolds; Reduction
Issue Date: 2005
Citation: Differential Geometry and its Applications. 23:3 (2005) 282-304
Abstract: We first recall some basic definitions and facts about Jacobi manifolds, generalized Lie bialgebroids, generalized Courant algebroids and Dirac structures. We establish an one-one correspondence between reducible Dirac structures of the generalized Lie bialgebroid of a Jacobi manifold (M,[Lambda],E) for which 1 is an admissible function and Jacobi quotient manifolds of M. We study Jacobi reductions from the point of view of Dirac structures theory and we present some examples and applications.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
fileea0ba9223e4a4f98b6c9ecf425ba7180.pdf287.44 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Jul 1, 2020

Download(s) 50

checked on Jul 1, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.